# SDR 99ZZZX195

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2138C
- Make and model: Piper PA-46-310P
- Aircraft serial: 468608020
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 83604
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 2,430 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BECAME UNCONTROLLABLE DURING LANDING ROLL-OUT.  INVESTIGATION REVEALED NOSE GEAR LEG ANGLED AFT DUE TO MIS-ADJUSTMENT OF ACTUATOR LENGTH WHICH CHANGED GEOMETRY OF TIRE CONTACT.  PIPER SERVICE INSTRUCTIONS DO NOT CONTAIN PROCEDURE FOR RIGGING NOSE GEAR GEOMETRY.  SUBMITTER RECOMMENDS AD FOR ALL PA-46 AIRCRAFT TO VERIFY CORRECT RIGGING OF NOSE GEAR IN DOWN POSITION.
